# SDR SWAA2025060266067

- Difficulty date: April 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 259.5 AT CUTOUT RBL 40 WL 260.<[01] THE DAMAGE WAS REPAIRED WITH A WEB SEGMENT SPLICE PER EA 25-153-01133. AN INSPECTION THRESHOLD IS DEFINED IN EA 25-153-01133-DTI.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
